Discussions By Condition: I cannot get a diagnosis.

Hurting real Bad.

Posted In: I cannot get a diagnosis. 9 Replies
  • Posted By: mildred comelli
  • September 6, 2007
  • 05:57 PM

I have been suffering for the last three years. I am being treated for trigeminal neuralgia, however, I have also been suffering from other symptoms: nausea, no appetite, weight loss, stomach pain,constipation, diarrhea,sleeplessness (w/out drugs). I also have been diagnoised has having a fatty liver and a stomach hernia. I also have high cholesterol. I can not stop the stomach pain. I have taken all sorts of tests. Cancer has been ruled out. No one seems to know what is causing these symptoms. Can someone please help. MC

Reply Flag this Discussion

9 Replies:

  • What meds are you taking? What do you take for the tri? You probably have a stomach ulcer from the pain. Do you take Nexium? That might help. Also a visit to a pain clinic could help. Pain meds can constipate you.
    rad-skw 1605 Replies
    • September 7, 2007
    • 10:26 AM
    • 0
    Flag this Response
  • To rad-skw: I am taking the following drugs; Lamictal and clonazepm for Trigeminal neuralgiaSeroquel for depression and sleep. MC
    mildred comelli 4 Replies
    • September 11, 2007
    • 08:00 PM
    • 0
    Flag this Response
  • Is the pain controlled?
    rad-skw 1605 Replies
    • September 15, 2007
    • 09:39 AM
    • 0
    Flag this Response
  • Sometimes the drugs work somewhat. Most of the time they don't . Pain in temple is constant. Will be attending a Trigeminal Neuralgia conference in La Jolla, CA next month. Maybe will get some help there. Don't know what is causing my stomach pain. MC
    mildred comelli 4 Replies
    • September 15, 2007
    • 04:15 PM
    • 0
    Flag this Response
  • Sometimes the drugs work somewhat. Most of the time they don't . Pain in temple is constant. Will be attending a Trigeminal Neuralgia conference in La Jolla, CA next month. Maybe will get some help there. Don't know what is causing my stomach pain. MCYou have what we call Chronic Fatigue Syndrome. That's an umbrella term but basically your immune system and its command center the Nervous System are overactive. You are reacting to all kind of harmless substances and food as if they were allergens of pathogens.You probably had a bug, virus, or bacterial infection at some point at the onset of this condition. Maybe emotional trauma or a back accident/car accident. Apparently the underlying causes of these string of conditions are vaccines, toxins/ chemicals in food and the environment, pathogens (like strep, mold, rotavirus, etc), antibiotics, over the counter drugs, radiation, others.You'll need to read on NAET (naet.com), also read Mercola.com and Beyondhealth.com so you can get started. You need a doctor of Oriental Medicine who practices NAET. Read the book "Never Be Sick Again" and Say Goobye to Illness".Best.Mar.
    Eatafruit78 960 Replies
    • September 15, 2007
    • 04:29 PM
    • 0
    Flag this Response
  • THANKS MAR. Will do. mc
    mildred comelli 4 Replies
    • September 15, 2007
    • 04:47 PM
    • 0
    Flag this Response
  • Doesn't the clonazepam make you sleepy? I don't see that it is recommended for tri (in a quick search). Have you heard of Lyrica? That might help you.
    rad-skw 1605 Replies
    • September 21, 2007
    • 11:17 AM
    • 0
    Flag this Response
  • To rad-skw: I take a low dose of clonazepam, so it doesn't make me sleepy. I was taking Lamictal, but I got an allergic reaction and had to stop.. I have not heard of Lyrica. Do you know of anyone who is taking it? Will also look it up on the net. Thank you. MC
    mildred comelli 4 Replies
    • September 21, 2007
    • 10:06 PM
    • 0
    Flag this Response
  • Yes I know of several people who take it, especially for nerve problems, such as peripheral neuropathy, post-shingles and tri. It's new, so it's probably expensive. But go to the web-site.
    rad-skw 1605 Replies
    • September 22, 2007
    • 10:07 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.